Zhang Hong-qing, Yang Guang. Constructions of the General Solution for a System of Partial Differential Equations with Variable Coefficients[J]. Applied Mathematics and Mechanics, 1991, 12(2): 135-139.
Citation: Zhang Hong-qing, Yang Guang. Constructions of the General Solution for a System of Partial Differential Equations with Variable Coefficients[J]. Applied Mathematics and Mechanics, 1991, 12(2): 135-139.

Constructions of the General Solution for a System of Partial Differential Equations with Variable Coefficients

  • Received Date: 1990-02-27
  • Publish Date: 1991-02-15
  • Solving partial differential equations Has not only theoretical significance, but also practical value. In this paper, by the property of conjugate operator, we give a method to construct the general solutions of a system of partial differential equations.
  • loading
  • [1]
    弹性力学方程组一般解的统一理论,大连工学院学报,3(1978),23-47.
    [2]
    变系数弹性力学方程组的一般解,《第三次近代数学与力学讨论会论文集》(1989).
    [3]
    弹性通解和应力函数研究概况,力学进展,19,1(198),86-72
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2508) PDF downloads(825) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return